# SDR 2001FA0000014

- Difficulty date: May 18, 2001
- Submitted: June 15, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Barrel
- Part number: 401611572
- Condition: Corroded
- Location: Barrell Bore
- Component: Elv Fl Ctrl Uni, Moog
- Component part number: 401602714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL ASSEMBLY HAS PITTING AND EROSION IN MAIN BORE.  PROBABLE CAUSE:  DISSIMILAR CORROSION.
